# SDR UALA2011051002321

- Difficulty date: May 10, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 62,717 hours, 9,013 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WARMING OVEN W32 BURNING SMELL WHEN TURNED ON.  CLEANED OVEN W32, OPS CHECK NORMAL.
